MAUDE Adverse Event Report: BARD ACCESS SYSTEMS XPORT ISP MRI 6FR CFLEX W/ INTER KIT; IMPLANTABLE PORT

BARD ACCESS SYSTEMS XPORT ISP MRI 6FR CFLEX W/ INTER KIT; IMPLANTABLE PORT
Model Number 0607530
Medical Device Problem Codes Fracture (1260); Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0607530.Port catheter allegedly fracture, and defective components.It was further reported that the procedure was completed with another device.This report was received from a single source.This event did involve patient with no reported patient injury.Age, weight, and gender were not provided for the patient.

Brand Name
XPORT ISP MRI 6FR CFLEX W/ INTER KIT
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8796451
Report Number3006260740-2019-01972
Device Sequence Number16638822
Product Code LJT
UDI-Device Identifier00801741026171
UDI-Public(01)00801741026171
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0607530
Device Catalogue Number0607530
Device Lot NumberREBP0694
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/16/2019
Patient Sequence Number1